RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leont'eva, Larisa Alekseevna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:265
Abstract pages:1211
Full texts:442
References:67
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person23624
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259501

Publications in Math-Net.Ru
1989
1. L. A. Leont'eva, “Generalized derivative in an arbitrary domain”, Mat. Zametki, 45:2 (1989),  60–64  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 128–131  isi
1980
2. L. A. Leont'eva, T. A. Leont'eva, “Subdivision of class of functions representable by sequences of dirichlet polynomials”, Mat. Zametki, 27:2 (1980),  225–236  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 108–115  isi
1972
3. L. A. Leont'eva, “A property of a system of functions close to exponential functions”, Mat. Zametki, 12:1 (1972),  29–36  mathnet  mathscinet  zmath; Math. Notes, 12:1 (1972), 450–454
1971
4. L. A. Leont'eva, “On completeness of a system of functions that are close to power functions”, Mat. Sb. (N.S.), 84(126):3 (1971),  406–424  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:3 (1971), 400–418
1969
5. L. A. Leont'eva, “On properties of an incomplete system of functions close to powerfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969),  677–702  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:3 (1969), 643–670
1968
6. L. A. Leont'eva, “On the completeness of a system of functions on a segment”, Mat. Zametki, 4:5 (1968),  557–568  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 825–831

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020